# SDR W8PA980027

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966WP
- Make and model: Boeing 737-33R
- Aircraft serial: 28871
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- FWD LEFT EMERGENCY FLASHLIGHT IS INOP.  REPLACED BATTERY PER CHAPTER 25-60-00, OPS CHECK GOOD.
